# SDR 2005FA0000642

- Difficulty date: April 12, 2005
- Submitted: May 5, 2005
- Operation: General aviation
- Aircraft: N234PS
- Make and model: Cessna 340A
- Aircraft serial: 340A0368
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Pan
- Part number: 53120252
- Condition: Cracked
- Location: Vertical Stab
- Part time: 3,703 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, TECH WAS INSPECTING TAIL SECTION.  PAN IS ATTACHED TO A BULKHEAD WHICH ARE THE PRIMARY STRUCTURE (AFT) FOR THE HORIZONTAL AND VERTICAL STABILIZERS.  TAIL FLEX IS TRANSFERRING TO THIS ASSY AND IS CAUSING CRACKS ON THE RADIUS.  (K)
